Show simple item record

dc.contributor.authorAlves, Claudianor O.
dc.contributor.authorSilva, Edcarlos D.
dc.contributor.authorPimenta, Marcos T. O. [UNESP]
dc.date.accessioned2019-10-06T16:22:54Z
dc.date.available2019-10-06T16:22:54Z
dc.date.issued2019-07-01
dc.identifierhttp://dx.doi.org/10.1142/S0219530519500040
dc.identifier.citationAnalysis and Applications, v. 17, n. 4, p. 665-688, 2019.
dc.identifier.issn1793-6861
dc.identifier.issn0219-5305
dc.identifier.urihttp://hdl.handle.net/11449/188904
dc.description.abstractThe existence and multiplicity of solutions for a class of quasilinear elliptic problems are established for the type - φu = f(u)in ω,u = 0 on ω, where ω N, N ≥ 2, is a smooth bounded domain. The nonlinear term f: → is a continuous function which is superlinear at the origin and infinity. The function φ: → is an N-function where the well-known 2-condition is not assumed. Then the Orlicz-Sobolev space W01,φ(ω) may be non-reflexive. As a main model, we have the function φ(t) = (et2 - 1)/2,t ≥ 0. Here, we consider some situations where it is possible to work with global minimization, local minimization and mountain pass theorem. However, some estimates employed here are not standard for this type of problem taking into account the modular given by the N-function φ.en
dc.description.sponsorshipConselho Nacional de Desenvolvimento Científico e Tecnológico (CNPq)
dc.format.extent665-688
dc.language.isoeng
dc.relation.ispartofAnalysis and Applications
dc.sourceScopus
dc.subject2 -condition
dc.subjectmodular
dc.subjectOrlicz-Sobolev spaces
dc.subjectquasilinear elliptic problems
dc.subjectvariational methods
dc.titleExistence of solution for a class of quasilinear elliptic problem without 2 -conditionen
dc.typeArtigo
dc.contributor.institutionUniversidade Federal de Campina Grande
dc.contributor.institutionUniversidade Federal de Goiás (UFG)
dc.contributor.institutionUniversidade Estadual Paulista (UNESP)
dc.description.affiliationUnidade Acadêmica de Matemática Universidade Federal de Campina Grande
dc.description.affiliationInstituto de Matemática e Estatśtica Universidade Federal de Goiás
dc.description.affiliationDepartamento de Matemática e Computação Faculdade de Ciências e Tecnologia Universidade Estadual Paulista (Unesp)
dc.description.affiliationUnespDepartamento de Matemática e Computação Faculdade de Ciências e Tecnologia Universidade Estadual Paulista (Unesp)
dc.identifier.doi10.1142/S0219530519500040
dc.rights.accessRightsAcesso restrito
dc.description.sponsorshipIdCNPq: 304804/2017-7
dc.identifier.scopus2-s2.0-85063573617
Localize o texto completo

Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record